Bibtex entry


@article{HajDeS:15-047,
        author={M. Hajiahmadi and B. {D}e Schutter and H. Hellendoorn},
        title={Robust ${H}_{\infty}$ switching control techniques for switched nonlinear systems with application to urban traffic control},
        journal={International Journal of Robust and Nonlinear Control},
        volume={26},
        pages={1286--1306},
        month=apr,
        year={2016},
        doi={10.1002/rnc.3504}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: March 24, 2016.